... must be wheat or gluten in product. Cannot find info on fillers used in this product
Have Celiac disease.Dr. piy me on naproxen 500m., my guts started burning. That tells me that there?
Question posted by llj on 22 Aug 2014
Last updated on 22 August 2014 by DzooBaby
Not necessarily. Naproxen is an NSAID and they are notoriously hard on the stomach lining. Are you taking the medication with food? You must always take it with food or milk to protect your stomach. Even people without celiac disease have stomach trouble and burning when taking Naproxen-it is a common side effect. Let your Dr know how it is affecting you and see if there are any alternative medications that you can take.
ferric oxide red
ferric oxide yellow
- Naproxen uses and safety info
- Naproxen information for Healthcare Professionals (includes dosage details)
- Side effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.